Marches aléatoires récurrentes sur les demi-groupes localement compacts
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 65 (1977) no. 15, p. 96-102
@article{ASCFM_1977__65_15_96_0,
     author = {H\"ogn\"as, G\"oran},
     title = {Marches al\'eatoires r\'ecurrentes sur les demi-groupes localement compacts},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {65},
     number = {15},
     year = {1977},
     pages = {96-102},
     zbl = {0381.60058},
     mrnumber = {518010},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1977__65_15_96_0}
}
Högnäs, Göran. Marches aléatoires récurrentes sur les demi-groupes localement compacts. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 65 (1977) no. 15, pp. 96-102. http://www.numdam.org/item/ASCFM_1977__65_15_96_0/

1 B.R. Gelbaum et G.K. Kalisch, Measure in semigroups, Can. J. Math. 4 (1952), 396-406. | MR 49978 | Zbl 0048.02201

2 G. Högnäs, On random walks with continuous components, Preprint, Aarhus Universitet, Matematisk Institut, Preprint Series 1976/77, No. 26, 60 pp. | MR 521149 | Zbl 0361.60026

3 P. Martin-Löf, Probability theory on discrete semigroups, Z. wahrscheinlichkeitstheorie verw. Gebiete 4 (1965), 78-102. | MR 184267 | Zbl 0137.35203

4 A. Mukherjea et N.A. Tserpes, Measures on Topological Semigroups, Lecture Notes in Mathematics 547, Springer-Verlag, Berlin-Heidelberg-New York 1976. | MR 467871 | Zbl 0342.43001

5 D.B. Pollard et R.L. Tweedie, R-theory for Markov chains on a topological state space I, J. London Math. Soc. 10 (1975), 389-400. | MR 378104 | Zbl 0312.60028

6 D. Revuz, Markov Chains, North Holland / American Elsevier, Amsterdam- Oxford-New York 1975. | MR 415773 | Zbl 0332.60045

7 P. Tuominen et R.L. Tweedie, Markov chains with continuous components, Preprint, Reports of the Department of Mathematics, University of Helsinki, Ser. A, No. 10, August 1976, 39 pp. | MR 520974